| Model Number |
8881560125 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that when using these syringes in the hazardous compounding hood, the tip that would go into the hub of the needle is breaking off.One most recently broke on (b)(6) 2023.This had a drug called gemcitabine in the syringe.They tapped the side of the syringe to get air bubbles to move and the syringe tip broke and the vial was still attached with the syringe adapter and vial adapters.There was no drug spillage.Per additional information received, there was no medical intervention required.There was no spill, damage, or harm done to staff or patient.
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.